Flagellate erythema induced by docetaxel

Clin Exp Dermatol. 2008 May;33(3):276-7. doi: 10.1111/j.1365-2230.2007.02633.x. Epub 2008 Jan 14.

Abstract

Docetaxel is a commonly used taxane in chemotherapy treatment. A reported 70% of infusions are associated with skin reactions. We report a case of flagellate erythema after treatment with docetaxel. Although flagellate erythema has been reported previously with bleomycin and peplomycin, to our knowledge this is the first description of flagellate erythema induced by docetaxel, and should be added to the list of causes of this skin reaction. Oral corticosteroid treatment may prevent its appearance.

Publication types

  • Case Reports

MeSH terms

  • Adrenal Cortex Hormones / therapeutic use
  • Antineoplastic Agents / administration & dosage
  • Antineoplastic Agents / adverse effects*
  • Breast Neoplasms / complications
  • Breast Neoplasms / drug therapy*
  • Docetaxel
  • Drug Eruptions / drug therapy
  • Drug Eruptions / etiology*
  • Erythema / chemically induced*
  • Erythema / drug therapy
  • Female
  • Humans
  • Middle Aged
  • Taxoids / administration & dosage
  • Taxoids / adverse effects*
  • Treatment Outcome

Substances

  • Adrenal Cortex Hormones
  • Antineoplastic Agents
  • Taxoids
  • Docetaxel